# SDR Q2SA20190130402

- Difficulty date: January 30, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N311GT
- Make and model: Boeing 737-4K5
- Aircraft serial: 26316
- Aircraft time: 59,866 hours, 35,088 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65C268643
- Part serial: E0917
- Condition: Blown
- Location: Nr 1 Spoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT GROUNDED. ENROUTE DOWNWIND, LOSS HYD SYSTEM "A". ACCOMPLISHED NON-NORMAL QRH PROCEDURE.  FOUND NR 1 GROUND SPOILER TOP RIM OF CYINDER BLOWN APART. REPLACED NR 1 GROUND SPOILER ACTUATOR IAW AMM 27-62-94.
